# SDR DALA2015112007089

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 37,215 hours, 31,200 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shroud
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING PILOT WALKAROUND IN PBI, NOTED FUEL SMELL THROUGHOUT ACFT AND IN THE AFT CARGO COMPARTMENT.  THE ODOR WAS STRONGEST NEAR SEAT ROWS 19-24.  AFTER PROVIDING ACCESS IN THE AFT BAG BIN, FOUND FUEL RETURN TO TANK SHROUD CRACKED, LEAKING WITH SURROUNDING INSULATION BLANKETS FUEL SOAKED.  REPLACED LINE ALONG WITH LEAKING O-RINGS AT COUPLING SEAL, REF: B717 IPC 28-24-03-01 ITEM 330.  ENGINE RUN AND ASSOCIATED LEAK CHECKS WERE GOOD.
